Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group

Shelly L Harvey

Geometry & Topology 12 (2008) 387–430
Bibliography
1 S E Cappell, J L Shaneson, Link cobordism, Comment. Math. Helv. 55 (1980) 20 MR569244
2 J C Cha, K H Ko, Signature invariants of covering links, Trans. Amer. Math. Soc. 358 (2006) 3399 MR2218981
3 J C Cha, C Livingston, Knot signature functions are independent, Proc. Amer. Math. Soc. 132 (2004) 2809 MR2054808
4 J Cha, C Livingston, D Ruberman, Algebraic and Heegaard Floer invariants of knots with slice Bing doubles, to appear in Math. Proc. Camb. Phil. Soc. arXiv:math/0612419
5 S Chang, S Weinberger, On invariants of Hirzebruch and Cheeger–Gromov, Geom. Topol. 7 (2003) 311 MR1988288
6 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 84 (1990) MR1042041
7 T D Cochran, Noncommutative knot theory, Algebr. Geom. Topol. 4 (2004) 347 MR2077670
8 T D Cochran, R E Gompf, Applications of Donaldson's theorems to classical knot concordance, homology $3$-spheres and property $P$, Topology 27 (1988) 495 MR976591
9 T D Cochran, S Harvey, Homology and derived series of groups, Geom. Topol. 9 (2005) 2159 MR2209369
10 T D Cochran, K E Orr, Not all links are concordant to boundary links, Ann. of Math. $(2)$ 138 (1993) 519 MR1247992
11 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$-signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
12 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
13 T D Cochran, P Teichner, Knot concordance and von Neumann $\rho$-invariants, Duke Math. J. 137 (2007) 337 MR2309149
14 P M Cohn, Free rings and their relations, London Mathematical Society Monographs 19, Academic Press [Harcourt Brace Jovanovich Publishers] (1985) MR800091
15 M H Freedman, F Quinn, Topology of 4-manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
16 M H Freedman, P Teichner, $4$-manifold topology. I. Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
17 S Friedl, Link concordance, boundary link concordance and eta-invariants, Math. Proc. Cambridge Philos. Soc. 138 (2005) 437 MR2138572
18 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
19 S L Harvey, Higher-order polynomial invariants of 3-manifolds giving lower bounds for the Thurston norm, Topology 44 (2005) 895 MR2153977
20 J C Hausmann, On the homotopy of nonnilpotent spaces, Math. Z. 178 (1981) 115 MR627098
21 D M Kan, W P Thurston, Every connected space has the homology of a $K(\pi ,1)$, Topology 15 (1976) 253 MR0413089
22 K H Ko, Seifert matrices and boundary link cobordisms, Trans. Amer. Math. Soc. 299 (1987) 657 MR869227
23 J Y Le Dimet, Cobordisme d'enlacements de disques, Mém. Soc. Math. France (N.S.) (1988) MR971415
24 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
25 J Levine, Concordance of Boundary Links, J. Knot Theory Ramifications 16 (2007) 1111
26 W Lück, T Schick, Various $L^2$-signatures and a topological $L^2$-signature theorem, from: "High-dimensional manifold topology", World Sci. Publ., River Edge, NJ (2003) 362 MR2048728
27 W Mio, On boundary-link cobordism, Math. Proc. Cambridge Philos. Soc. 101 (1987) 259 MR870597
28 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
29 D S Passman, The algebraic structure of group rings, Robert E. Krieger Publishing Co. (1985) MR798076
30 D Sheiham, Invariants of boundary link cobordism, Mem. Amer. Math. Soc. 165 (2003) MR1997849
31 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956
32 B Stenström, Rings of quotients, Springer (1975) MR0389953
33 R Strebel, Homological methods applied to the derived series of groups, Comment. Math. Helv. 49 (1974) 302 MR0354896